# SDR DLL14001555

- Difficulty date: August 14, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N1739D
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1237
- Aircraft time: 72,078 hours, 17,925 cycles
- Engine: Rroyce RB211524B4
- Engine time: 45,319 hours, 9,290 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: RB211524B4I
- Part serial: 014706
- Condition: Damaged
- Location: Nr 1 Engine
- Part time: 45,319 hours, 9,290 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT OF DFW, NR 1 ENG NACELLE OVERHEAT LIGHT CAME ON FWD PANEL WITH A AND B LIGHTS ON F/E PANEL.  FOLLOWED ABNORMAL PROCEDURE, GOT LIGHT OUT AND CONTINUED OPERATION.  SHORTLY THEREAFTER STILL IN CLIMB B NACELLE LIGHT CAME ON AGAIN.  HAD TO OPERATE AT REDUCED THRUST DURING REMAINDER OF CLIMB.  FOUND PIN HOLE LEAK IN DUCT FROM IP EXIT TO NOSE COWL ANTI-ICE.  REPLACED SAME.  FOUND BRAIDED LINE FROM PRSOV LEAKING IN SPLITTER AREA, REPLACED SAME.  PERFORMED PWR RUN, OP CKS GOOD.
